Date of Original Version

5-2010

Type

Article

Rights Management

The final publication is available at Springer via http://dx.doi.org/10.1007/s00153-010-0191-x

Abstract or Description

Jech and Shelah in J Symb Log, 55, 822–830 (1990) studied full reflection below ℵω, and produced a model in which the extent of full reflection is maximal in a certain sense. We produce a model in which full reflection is maximised in a different direction.

DOI

10.1007/s00153-010-0191-x

Included in

Mathematics Commons

Share

COinS
 

Published In

Archive for Mathematical Logic, 49, 6, 659-671.